Please choose a volume number:

Contents of volume 67:

2005 / 67 / 1-2 (1) :  Changming Ding
Intertwined basins of attraction for flows on a smooth manifold
Full text paper (pdf)

2005 / 67 / 1-2 (2) :  Imre Major
A G-version of Smale's theorem
Full text paper (pdf)

2005 / 67 / 1-2 (3) :  Jiling Cao, Hans-Peter Kunzi and Ivan Reilly
Hausdorff quasi-uniformities inducing the same hypertopologies
Full text paper (pdf)

2005 / 67 / 1-2 (4) :  Henryk Hudzik and Wojciech Kowalewski
On some global and local geometric properties of Musielak--Orlicz spaces
Full text paper (pdf)

2005 / 67 / 1-2 (5) :  Arpad Fekete and Ferenc Moricz
Necessary and sufficient Tauberian conditions in the case of weighted mean sumable integrals over \boldmath\R_+, II
Full text paper (pdf)

2005 / 67 / 1-2 (6) :  Che Tat Ng and Weinian Zhang
When does an iterate equal a power?
Full text paper (pdf)

2005 / 67 / 1-2 (7) :  Nadir Trabelsi
Soluble groups with many 2-generator torsion-by-nilpotent subgroups
Full text paper (pdf)

2005 / 67 / 1-2 (8) :  Florian Luca and Francesco Pappalardi
Members of binary recurrences on lines of the Pascal triangle
Full text paper (pdf)

2005 / 67 / 1-2 (9) :  Adam Woryna
On permutation groups generated by time-varying Mealy automata
Full text paper (pdf)

2005 / 67 / 1-2 (10) :  Samer Al Ghour, Khalid Zoubi and Ali Fora
Semihomogeneous topological spaces
Full text paper (pdf)

2005 / 67 / 1-2 (11) :  S. Aynur Uysal and R. Ozlem Laleoglu
On weakly symmetric spaces with semi-symmetric metric connection
Full text paper (pdf)

2005 / 67 / 1-2 (12) :  Fazilet Erkekoglu
On special cases of local Mobius equations
Full text paper (pdf)

2005 / 67 / 1-2 (13) :  Ram Shankar Gupta, S. M. Khursheed Haider and A. Sharuddin
Existence and uniqueness theorem for slant immersion in cosymplectic space forms
Full text paper (pdf)

2005 / 67 / 1-2 (14) :  Walter Benz
Translations in hyperbolic geometry of finite or infinite dimension
Full text paper (pdf)

2005 / 67 / 1-2 (15) :  Jacek Chudziak
On a functional inequality related to the stability problem for the Golab--Schinzel equation
Full text paper (pdf)

2005 / 67 / 1-2 (16) :  G. S. Asanov
Finsleroid space with angle and scalar product
Full text paper (pdf)

2005 / 67 / 3-4 (1) :  Ali Akbulut, Murat Adivar and Elgiz Bairamov
On the spectrum of the difference equations of second order
Full text paper (pdf)

2005 / 67 / 3-4 (2) :  Sophia Th. Kyritsi and Nikolaos S. Papageorgiou
Minimizers of nonsmooth functionals on manifolds and nonlinear eigenvalue problems with constraints
Full text paper (pdf)

2005 / 67 / 3-4 (3) :  Toru Sasahara
Legendre surfaces in Sasakian space forms whose mean curvature vectors are eigenvectors
Full text paper (pdf)

2005 / 67 / 3-4 (4) :  Francois Berrondo and Luis Gallardo
Factors of small degree of some difference polynomials f(x)-g(t) in F[t][x]
Full text paper (pdf)

2005 / 67 / 3-4 (5) :  Mario Krnic and Josip Pecaric
Hilbert's inequalities and their reverses
Full text paper (pdf)

2005 / 67 / 3-4 (6) :  Jose Bonet, Miguel Friz and Enrique Jorda
Composition operators between weighted inductive limits of spaces of holomorphic functions
Full text paper (pdf)

2005 / 67 / 3-4 (7) :  Marek Lassak
Area of reduced polygons
Full text paper (pdf)

2005 / 67 / 3-4 (8) :  Primoz Moravec
Some groups with n-central normal closures
Full text paper (pdf)

2005 / 67 / 3-4 (9) :  Ivan Kolar
On the torsion-free connections on higher order frame bundles
Full text paper (pdf)

2005 / 67 / 3-4 (10) :  Jun Furuya
On the average orders of the error term in the circle problem
Full text paper (pdf)

2005 / 67 / 3-4 (11) :  Mike Crampin
Randers spaces with reversible geodesics
Full text paper (pdf)

2005 / 67 / 3-4 (12) :  Byung-Doo Kim
Conformal changes of special Finsler spaces with a generalized Cartan connection
Full text paper (pdf)

2005 / 67 / 3-4 (13) :  Joso Vukman and Irena Kosi-Ulbl
A remark on a paper of L. Molnar
Full text paper (pdf)

2005 / 67 / 3-4 (14) :  Gerard Endimioni and Derek J. S. Robinson
On co-hopfian groups
Full text paper (pdf)

2005 / 67 / 3-4 (15) :  Bruce Ebanks
Inhomogeneous Cauchy exponential functional equations
Full text paper (pdf)

2005 / 67 / 3-4 (16) :  Xiao Rong Zou and Yao Wen Li
Minimality and harmonicity for vector fields on the frame bundle
Full text paper (pdf)

2005 / 67 / 3-4 (17) :  Adela Mihai and Radu Rosca
On a class of Einstein space-time manifolds
Full text paper (pdf)

2005 / 67 / 3-4 (18) :  Agota H. Temesvari
On problem of multiple lattice circle arrangements
Full text paper (pdf)

2005 / 67 / 3-4 (19) :  L. G. Kovacs
On central Frattini extensions of finite groups
Full text paper (pdf)

35 records
 

© 2003-2022, Publicationes Mathematicae, Debrecen, Hungary